# SDR CALA2022061501502

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347715400200
- Condition: Corroded
- Location: Fr56-Fr58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL TORQUE BOX UPPER SURFACE CORROD ED AROUND 3EA TIE DOWN FITTINGS BETWEEN FR56-FR58 REMOVED LOWER SILL IAW SRM 51-42-11/001 AND FABRICATED NEW LOWER SILL IAW SRM 57-72-11-911 (2024-T3) 0,125" AND INSTALLED NEW LO WER SILL IAW SRM 51-42-11/001. EMP: V934614 WC: 31710 STA: ST EN G BFM SFR# 1028832
